Suggest treatment for dizziness and pimples on face when suffering from liver infection

default
Posted on Wed, 10 Jun 2015 in Liver and Gall Bladder
Question: Hi, i have been diagonised with liver infection. Have been on ayurvedic medicines now for 2 months. I had hot temperature, bad stools, dizziness, pimples on my face. My menstrual cycle is quite regular. All the symptoms have reduced a lot. Since past 3 days, the doctor adviced me to take liv.52 tablets from syrup. Now, i have burning sensation in my stomach n chest, itching, tingling and a little bit of temperature. All of it is more when sleep. Kindly help.
doctor
Answered by Dr. Rakesh Madhyastha 1 hour later
Brief Answer:
Gastritis

Detailed Answer:
Hello

Thanks for the query

Liver infection and Liv 52 both can cause gastritis. Here is what you should do

1. Tab omeprazole can be taken before dinner daily for 5 days
2. Avoid milk, milk products, food rich in fat and spicy food
3. avoid caffeine and alcohol
4. DO not sleep immediately after dinner. Stay up for 2 hours atleast. It is good to have an early dinner
5. Syp mucaine gel 2 tsp after meals will give immediate relief from burning sensation

If this does not resolve then please get yourself examined by your doctor.

I hope I was of help, if you have any further queries please get back to me

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakesh Madhyastha 3 hours later
Is this ayurvedic medicine? I think its better if i continue with ayurveda. I am afraid it will create reactions. Should i still take liv.52?
doctor
Answered by Dr. Rakesh Madhyastha 12 hours later
Brief Answer:
Continue liv52

Detailed Answer:
Hello

Thanks for getting back, I am sorry for the short delay in my reply. I just came back from the hospital
Liv52 is an Ayurvedic product from himalaya. Please continue to take it, it is a good drug for liver pathology

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4360 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Mucaine

doctor1 MD

Hello.... Had outside food day and night two weeks back.... Post two days started having abdominal pain and epigastric pain .... Doctor ran...

doctor1 MD

Hello Dr. I get heavy stamock burn in the midnight and made me vomitting. This has been happend couple times, especially when i thought about too...

doctor1 MD

Dear Sir Hope you are doing well. I am having GERD and am taking medication prescribed by you since 3rd July 2017 i.e. 3.5 months. Below is list of...

Get personalised answers from verified doctor in minutes across 80+ specialties

134 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2